# SDR TWAA9802601

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 3980001
- Condition: Worn
- Location: Center Tank
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 221 - AFTER ABOUT 10,000 LBS OF FUEL BURNED OUT OF CENTER TANK, CENTER TANK STOPPED FEEDING THE ENGINES, 6800 LBS REMAINED.  MADE UNSCHEDULED LANDING AT LAX.  CENTER TANK WAS EMPTIED USING ONLY FORWARD PUMP.  REPLACED THE CENTER TANK AFT BOOST PUMP.  (M)
